# SDR ABXA9800416

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9911840166
- Condition: Cracked
- Location: Bs 1171
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR-TIE CRACKED AT STATION 1171 BETWEEN LONGERONS 2R AND 3R.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2 AND 51-30-5.
